Advice needed- started injections yesterday

Hi

Advice needed- I am on my 2nd round of Ivf and I am on the short protocol. I however had to go on the pill before starting my injections this time round due to the clinic not being able to fit me in sooner. I was told to take the pill until 3 days before I started my injections, have a 3 day break and start injecting April 1st which was last night- I have however been to the toilet this morning and when I have wiped there was a small amount of blood (like a start of a period) Im judt wondering if this is normal due to combination of the pill the break then starting the injections, freaking out a bit!!

5 Replies

oldest β€’ newest
  • Hi, I think it's normal. At least my nurse told me so as I am going on the pill for 3weeks (they can't fit me in too). I have a scan 7days after stopping the pill. My nurse has told me I should have a little bleed in between stopping the pill and the scan. All the best x

  • Thank you, yeah I ended up calling the advice nurse & she said its normal, maybe my first nurse should have pre warned me this was likely to happen ha ha last time I only had pill for 3 days then straight to injections so completely different x

  • It sounds like it could be the break and that's what the body needs, a withdrawal period after the pill. I was worried for my start of injections on 7/3 as I hadn't seen a bleed after provera to bring it on but after my scan on 7/3 I got home and there it was so was able to start as I should have, it was light as well as hormones take over from injections, call your clinic if you need though x

  • Thank you, I ended up calling the clinic jus to check but your right very light and hopefully by friday which is my 7 day stim scan it will have been and gone & follies will be growing nicely x

  • Hi Laura3101. Sounds like a normal expected breakthrough bleed from stopping the "pill". All should just proceed as prescribed. Good luck! Diane

You may also like...